Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have head pain, bump in nape of neck, chest pain, fuzzy brain, nausea. What do I have?

Hi I have been having a throbbing, swelling, and sharp pain on my left back to mid back part of my head. The head will not stop pulsating and hurting. It has been there for almost 1 and 1/2 months and it annoys me to pieces It feels like a bump on the left and bump in the nape of neck. I take fluvoxamine , respiridone, provigil,and anti anxiety medication. I have also found that my brain has been a bit fuzzy lately and I often have a pain in my chest. When I wake up I feel nauseous and I remember throwing up for almost 2 weeks in a row I wake up almost every morning now feeling nauseus. I have been diagnosed with anxiety, depression , aspergers, ADD, and OCD . So please tell me what I have thank you!
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

With these complex problems sometime diagnosis become difficult. In that case physician used to make differential diagnosis to manage case. These complaints can occur in anxiety and depression. OCD is also a type of anxiety disorder.

But if we see your treatment it appear to right and cover all your differential diagnosis. So, continue your treatment as some time treatment may take 2-3 months to show response.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor